Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 2

All articles in this issue are freely accessible.

Phantom depth and flat base change
Neil M. Epstein.
Proc. Amer. Math. Soc. 134 (2006), 313-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2175997
Hyperelliptic curves over $\mathbb{F}_{2}$ of every $2$-rank without extra automorphisms
Hui June Zhu.
Proc. Amer. Math. Soc. 134 (2006), 323-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2175998
A formula and a congruence for Ramanujan’s $𝜏$-function
Matthew Papanikolas.
Proc. Amer. Math. Soc. 134 (2006), 333-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2175999
A finitely presented group with unbounded dead-end depth
Sean Cleary and Tim R. Riley.
Proc. Amer. Math. Soc. 134 (2006), 343-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176000
A note on the special unitary group of a division algebra
B. A. Sethuraman and B. Sury.
Proc. Amer. Math. Soc. 134 (2006), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176001
The von Neumann-Jordan constant, weak orthogonality and normal structure in Banach spaces
Antonio Jiménez-Melado, Enrique Llorens-Fuster and Satit Saejung.
Proc. Amer. Math. Soc. 134 (2006), 355-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176002
Compact perturbations of $m$-accretive operators in Banach spaces
Claudio H. Morales.
Proc. Amer. Math. Soc. 134 (2006), 365-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176003
Random holomorphic iterations and degenerate subdomains of the unit disk
Linda Keen and Nikola Lakic.
Proc. Amer. Math. Soc. 134 (2006), 371-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176004
Smooth actions of $R^{n}$
Sol Schwartzman.
Proc. Amer. Math. Soc. 134 (2006), 379-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176005
Spectral radius inequalities for Hilbert space operators
Fuad Kittaneh.
Proc. Amer. Math. Soc. 134 (2006), 385-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176006
Regularity of coboundaries for nonuniformly expanding Markov maps
Sébastien Gouëzel.
Proc. Amer. Math. Soc. 134 (2006), 391-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176007
Linking in Hilbert space
Martin Schechter and Kyril Tintarev.
Proc. Amer. Math. Soc. 134 (2006), 403-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176008
Fixed point theorems in ordered $L$-spaces
Adrian Petrusel and Ioan A. Rus.
Proc. Amer. Math. Soc. 134 (2006), 411-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176009
Angular self-intersections for closed geodesics on surfaces
Mark Pollicott and Richard Sharp.
Proc. Amer. Math. Soc. 134 (2006), 419-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176010
On the rigidity of magnetic systems with the same magnetic geodesics
Keith Burns and Vladimir S. Matveev.
Proc. Amer. Math. Soc. 134 (2006), 427-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176011
Contraction ratios for graph-directed iterated constructions
Manav Das.
Proc. Amer. Math. Soc. 134 (2006), 435-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176012
Non-commutative metric topology on matrix state space
Wei Wu.
Proc. Amer. Math. Soc. 134 (2006), 443-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176013
A dual graph construction for higher-rank graphs, and $K$-theory for finite 2-graphs
Stephen Allen, David Pask and Aidan Sims.
Proc. Amer. Math. Soc. 134 (2006), 455-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176014
Remarks on product $VMO$
Michael T. Lacey, Erin Terwilleger and Brett D. Wick.
Proc. Amer. Math. Soc. 134 (2006), 465-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176015
Representation of contractively complemented Hilbertian operator spaces on the Fock space
Matthew Neal and Bernard Russo.
Proc. Amer. Math. Soc. 134 (2006), 475-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176016
Maximality theorems for Fréchet algebras
Zeljko Cuckovic and N. V. Rao.
Proc. Amer. Math. Soc. 134 (2006), 487-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176017
Cube-approximating bounded wavelet sets in $\mathbb{R}^{n}$
Xiaojiang Yu.
Proc. Amer. Math. Soc. 134 (2006), 491-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176018
Fixed point theorems under the interior condition
Antonio Jiménez-Melado and Claudio H. Morales.
Proc. Amer. Math. Soc. 134 (2006), 501-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176019
A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure
Anders Björn, Jana Björn and Nageswari Shanmugalingam.
Proc. Amer. Math. Soc. 134 (2006), 509-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176020
Functional equations involving means and their Gauss composition
Zoltán Daróczy, Gyula Maksa and Zsolt Páles.
Proc. Amer. Math. Soc. 134 (2006), 521-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176021
On the period function of planar systems with unknown normalizers
M. Sabatini.
Proc. Amer. Math. Soc. 134 (2006), 531-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176022
On the determination of a measure by the orbits generated by its logarithmic potential
Dimitrios Betsakos and Simela Grigoriadou.
Proc. Amer. Math. Soc. 134 (2006), 541-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176023
A refinement of the complex convexity theorem via symplectic techniques
Bernhard Krötz and Michael Otto.
Proc. Amer. Math. Soc. 134 (2006), 549-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176024
A deformation of quaternionic hyperbolic space
Megan M. Kerr.
Proc. Amer. Math. Soc. 134 (2006), 559-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176025
A large deviation principle for random upper semicontinuous functions
Pedro Terán.
Proc. Amer. Math. Soc. 134 (2006), 571-580
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2176026
Equivalence of topologies and Borel fields for countably-Hilbert spaces
Jeremy J. Becnel.
Proc. Amer. Math. Soc. 134 (2006), 581-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176027
Monotonically countably paracompact, collectionwise Hausdorff spaces and measurable cardinals
Chris Good and Robin W. Knight.
Proc. Amer. Math. Soc. 134 (2006), 591-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176028
A C-symplectic free $S^{1}$-manifold with contractible orbits and $\mathbf{CAT} = \frac12\mathbf{DIM}$
Christopher Allday and John Oprea.
Proc. Amer. Math. Soc. 134 (2006), 599-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176029
Hereditary topological diagonalizations and the Menger-Hurewicz Conjectures
Tomek Bartoszynski and Boaz Tsaban.
Proc. Amer. Math. Soc. 134 (2006), 605-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2176030